Hedging Derivatives on Two Assets with Model Risk
- 10 Downloads
This paper studies a static hedging problem of derivatives when the model risk exists. When the payoff of derivative depends on one asset, Matsumoto (Int J Financ Eng 4(4):1750042, 2017b) solves the problem. We extend his result to derivatives on two assets. Though the optimal solution is more complicated, we show that the problem can be solved numerically in an algebraic way. Further we give some simple numerical examples to show our method works well.
KeywordsHedging Derivatives Model risk
Mathematical Subject Classification91G20 91G60
JEL ClassificationG13 D81
We wish to thank the participants of the Japanese Association of Financial Econometrics and Engineering (JAFEE), Winter Conference 2017, for helpful discussions and comments. We also thank the anonymous referees for the valuable comments. This research was partially supported by JSPS KAKENHI Grant Number JP 15K03544.
- Gugushvili, S. (2003). Dynamic programming and mean-variance hedging in discrete time. Georgian Mathematical Journal, 2, 237–246.Google Scholar
- Pinar, M. C. (2008). On robust quadratic hedging contingent claims in incomplete markets under ambiguous uncertainty. Paper presented at the first conference on advanced mathematical methods in finance.Google Scholar